How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 10866
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

My dog has got cancer he is on s last few days when he gets

Customer Question

My dog has got cancer he is on his last few days when he gets up his back legs are hard for him to move and he gets temours like he is in max pain and ive been told that it is fine to give your dog panadine forte i would yake him to local vet but he will not return and he is just suffering in the morning just tring to make him comfortable
JA: I'm sorry to hear that. Could be a lot of things that cause lethargy. The Veterinarian will know how to help your dog. What is the dog's name and age?
Customer: Frank and he is 8 and half years old he is a bull arab x johnson bulldog
JA: Is there anything else important you think the Veterinarian should know about Frank?
Customer: No he went to vet a week ago yesterday they didnt give him any pain relief only anti infam Macrolone 20mg one a day
JA: OK. Got it. I'm sending you to a secure page on JustAnswer where you can place your fully refundable $5 deposit (plus $14 after the Veterinarian responds). While you're filling out that form, I'll tell the Veterinarian about your situation and connect you two.
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. John replied 1 year ago.

Hello. Thanks for writing in. My name is***** and I would be happy to help you. I am sorry to hear that Frank is having such a hard time. The Panadiene is not a good idea to give him. It is acetaminophen, which can be very toxic to dogs. Their liver is not able to properly metabolize it. It can cause fulminant liver failure, which will make his condition a lot worse. The Marcolone should help with some pain, but it sounds like he needs to be on a some tramadol or gabapentin. I would just call your vet to see if they can prescribe that without bringing him back in. If he was just seen last week, it is a terminal problem, and you are just trying to keep him comfortable; there shouldn't be a reason for them to not right a prescription. Please let me know if you have any other questions or concerns. Hope this helps.

My goal is to make sure that you get all your question answered and all the information you need. If you are satisfied with my answer, please rate it. Rating it is the only way I get credit for helping you. If you feel like it is not helpful to you, or if there is more information you need, please respond back to me before rating. Realize that our conversation is not intended to diagnose or treat a condition. There has to be a valid veterinary-client-patient relationship established with an exam, according to law. You should always follow up with your vet.

Expert:  Dr. John replied 1 year ago.
Hi,
I'm just following up on our conversation about your pet. How is everything going?
Dr. John